# SDR MWEA99036

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 99576611N
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED INTERCOSTAL IN FORWARD CARGO BAY DOOR.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
